# SDR AALA20121010007

- Difficulty date: September 14, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RIGHT NUMBER 3 SEAT TRACK.  SPLICED IN FILLER FOR CRACK AT RIGHT NUMBER 3 SEAT TRACK.
